Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

36 results for “Bivariate”

Set a search alert
Research ArticleOpen accessEvery word in the titleA Suggested Nonparametric Bivariate Logistic Density Estimator with Application on the Productivity of Egyptian Wheat during 2019/2020Samah M. Abo-El-HadidIn this study, the nonparametric standard logistic density estimator, introduced by Abo-El-Hadid (2018), is extended to the bivariate case. The multiplicative standard logistic distribution is used as a kernel function to derive the bivariate kernel estimator. The statistical properties of the resulting estimator are studied, which are: The asymptotic bias, variance, Mean Squared Error (MSE) and Integrated Mean Squared Error … …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 27 May 2021 · 6,711 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilIn this study we introduce a new method of adding two shape parameters to any baseline bivariate distribution function (df) to get a more flexible family of bivariate df's. Through the additional parameters we can fully control the type of the resulting family. This method is applied to yield a new two-parameter extension of the bivariate standard normal distribution, denoted … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,914 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudThe new modified Weibull distribution named exponentiated modified Weibull distribution introduced by many authors. In this study, we define and study a bivariate modified Weibull distribution. Some joint probability functions and conditional probability density function are obtained. Also, joint survival function is expressed in compact form. Several statistical properties of this distribution are discussed. In the area of stress-strength models, … …Journal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaRecently, Sarhan (2009) introduced a new distribution named generalized quadratic hazard rate distribution. In this study, we define a bivariate Generalized Quadratic Hazard Rate Distribution (BGQHRD). The joint cumulative distribution function and joint survival function are derived in compact forms. Several properties of BGQFRD have been discussed. The conditional probability density function, rth moments and joint and marginal moment generating … …Journal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleBivariate Poisson-Lindley Distribution with ApplicationHossein Zamani, Pouya Faroughi, Noriszura IsmailThis study applies a Bivariate Poisson-Lindley (BPL) distribution for modeling dependent and over-dispersed count data. The advantage of using this form of BPL distribution is that the correlation coefficient can be positive, zero or negative, depending on the multiplicative factor parameter. Several properties such as mean, variance and correlation coefficient of the BPL distribution are discussed. A numerical example is … …Journal of Mathematics and Statistics, Vol. 11, Issue 1 · 12 Mar 2015 · 7,931 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRandom Sum of Mixtures of Sum of Bivariate Exponential DistributionsAbd El-Moneim A.M. Teamah, Ahmed M.T. Abd El-BarProblem statement: The distributions of R = X+Y and W = X/(X+Y), where X and Y follow Lawrance and Lewis`s bivariate exponential distribution, is generalized. Approach: In this research we found mixtures of sum of bivariate exponential random variables. Results: Also we calculated the probability density function (pdf) of the random sum of mixtures of sum of bivariate exponential random … …Journal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,316 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Note on the Bivariate Lagrange Interpolation PolynomialsDan BărbosuThe focus of the research is to obtain reccurence formulas for the bivariate Lagrange interpolation polynomials, similar to the reccurence formulas verified by the univariate Lagrange interpolation polynomials. …American Journal of Applied Sciences, Vol. 5, Issue 12 · 31 Dec 2008 · 6,697 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Convergence Theorem for Bivariate Exponential Dispersion ModelsLila Ricci, Gabriela BoggioMultivariate exponential dispersion models (MEDMs) were defined in 2013 by Jørgensen and Martínez. A particular case of MEDM is the bivariate Gamma model; in this article we prove that, under certain conditions, this is a limit distribution for MEDM generated by bivariate regularly varying measures, extending a previous result given by the aforementioned authors for the univariate case. As necessary … …Journal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Jul 2019 · 6,582 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleLevel of Non-Matching Primary Transplant Cases According to Repeat Transplants Cases and a New Bivariate Poisson DistributionRamalingam ShanmugamIn their practice, healthcare administrators and professionals often wonder about the non-matching level organs in transplants for the sake of future forecasting. Currently, there is no appropriate methodology to analyze the pertinent transplant data and describe the patterns. The lack of a suitable methodology in the literature originates from an incorrect impression that the primary transplant cases and the repeat … …Current Research in Medicine, Vol. 8, Issue 1 · 10 Jul 2017 · 9,151 accessesView PDFCite
Research NotesOpen accessEvery word in the titleNew Bivariate Wrapped DistributionsS. Nadarajah, Y. ZhangThere are not many models for bivariate directional data. Here, we introduce more than ten new bivariate wrapped distributions. For each distribution, expressions are given for the means, covariances and five correlation coefficients. …Journal of Mathematics and Statistics, Vol. 12, Issue 4 · 24 Nov 2016 · 7,005 accessesView PDFCite